# SDR 2003UALA00335

- Difficulty date: March 27, 2003
- Submitted: April 1, 2003
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 43,828 hours, 7,168 cycles
- Engine: Pwa PW4060
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED, BS 800-808, LBL 52.  MAJOR REPAIR ACCOMPLISHED.  REPAIRED SEAT TRACK WITH SPLICE SECTION AND FILLERS.
